# SDR SWIA200414178

- Difficulty date: November 18, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 25,725 hours, 21,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD AND AFT LOWER CORNERS FRAMES CORRODED, ITEM FOUND AT C-CHECK INSPECTION.   CORNER FITTINGS REPLACED IAW CRJ REO 601R52-11-0600, REO 601R-52-11-583.
